# SDR P5CA9801173

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Press Xmtr
- Part number: 50234
- Condition: Inoperative
- Location: Nr 4 Hyd Syst
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 HYD PRESS PEGGED AT 4,000 PSI, FOLLOWED BY A LOW QTY ANNUNCIATOR AND DECREASING HYD QTY.  HYD TEMP REMAINED NORMAL PRIOR TO AND FOLLOWING ABNORMAL PROCEDURES IN AOM.  REPLACED NR 4 HYD PRESS TRANSMITTER IAW MM 29-31-01.  OPS AND LEAK CHECK NORMAL.  SYSTEM PRESS FOUND NORMAL PER MM 29-11-00.
